MathSciNet Relay Station
MathSciNet bibliographic data
MR2247659 53C12 (57R30)
Alexandrino, Marcos M. Proofs of conjectures about singular Riemannian foliations. Geom. Dedicata 119 (2006), 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement